Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Some results on crumpled cubes
HTML articles powered by AMS MathViewer

by Lloyd L. Lininger PDF
Trans. Amer. Math. Soc. 118 (1965), 534-549 Request permission
References
  • B. J. Ball, The sum of two solid horned spheres, Ann. of Math. (2) 69 (1959), 253–257. MR 101511, DOI 10.2307/1970180
  • R. H. Bing, A homeomorphism between the $3$-sphere and the sum of two solid horned spheres, Ann. of Math. (2) 56 (1952), 354–362. MR 49549, DOI 10.2307/1969804
  • R. H. Bing, A wild surface each of whose arcs is tame, Duke Math. J. 28 (1961), 1–15. MR 123302
  • R. H. Bing, Approximating surfaces from the side, Ann. of Math. (2) 77 (1963), 145–192. MR 150744, DOI 10.2307/1970203
  • R. H. Bing, Conditions under which a surface in $E^{3}$ is tame, Fund. Math. 47 (1959), 105–139. MR 107229, DOI 10.4064/fm-47-1-105-139
  • β€”, Mimeographed Notes, Topology Institute, University of Georgia, Summer, 1961. B. G. Casler, On the sum of two solid Alexander horned spheres, Notices Amer. Math. Soc. 9 (1962), 108.
  • Ralph H. Fox and Emil Artin, Some wild cells and spheres in three-dimensional space, Ann. of Math. (2) 49 (1948), 979–990. MR 27512, DOI 10.2307/1969408
  • Norman Hosay, The sum of a real cube and a crumpled cube is ${S^3}$, Notices Amer. Math. Soc. 10 (1963), 666.
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 54.78
  • Retrieve articles in all journals with MSC: 54.78
Additional Information
  • © Copyright 1965 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 118 (1965), 534-549
  • MSC: Primary 54.78
  • DOI: https://doi.org/10.1090/S0002-9947-1965-0178460-7
  • MathSciNet review: 0178460